# SDR USAA000056

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 377.7
- Part time: 24,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - STA 377.7 BL ZERO, LBL 70, BEAM HAS A 2 INCH AREA OF CORROSION, LEVEL 2.  INSTALLED NEW UPPER CHORD PER TR 53-15-01.  (X)
